Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 116
HTML articles powered by AMS MathViewer

Some results in the location of the zeros of linear combinations of polynomials
Zalman Rubinstein PDF
Trans. Amer. Math. Soc. 116 (1965), 1-8
Dimension theory in complete orthocomplemented weakly modular lattices
Arlan Ramsay PDF
Trans. Amer. Math. Soc. 116 (1965), 9-31
A characterization of commutative group algebras and measure algebras
Marc A. Rieffel PDF
Trans. Amer. Math. Soc. 116 (1965), 32-65
The Wiener integral and the Schrödinger operator
Donald Babbitt PDF
Trans. Amer. Math. Soc. 116 (1965), 66-78
Uniformization of symmetric Riemann surfaces by Schottky groups
Robert J. Sibner PDF
Trans. Amer. Math. Soc. 116 (1965), 79-85
On modular forms of dimension $-2$
John Roderick Smart PDF
Trans. Amer. Math. Soc. 116 (1965), 86-107
Differentiability properties of solutions to higher order double integral variational problems
Julius Smith PDF
Trans. Amer. Math. Soc. 116 (1965), 108-125
On regularity in Hurewicz fiber spaces
Patricia Tulley PDF
Trans. Amer. Math. Soc. 116 (1965), 126-134
On the sum of two solid Alexander horned spheres
B. G. Casler PDF
Trans. Amer. Math. Soc. 116 (1965), 135-150
Transitive permutation groups of degree $p=2q+1, p$ and $q$ being prime numbers. III
Noboru Itô PDF
Trans. Amer. Math. Soc. 116 (1965), 151-166
Linear operators in $VH$-spaces
R. M. Loynes PDF
Trans. Amer. Math. Soc. 116 (1965), 167-180
Volterra operators similar to $J:f(x)\to \int _{0}{}^{x}f(y)dy$
J. M. Freeman PDF
Trans. Amer. Math. Soc. 116 (1965), 181-192
The essential spectrum of elliptic differential operators in $L^{p}(R_{n})$
Erik Balslev PDF
Trans. Amer. Math. Soc. 116 (1965), 193-217
On the zeros of polynomials over division rings
B. Gordon and T. S. Motzkin PDF
Trans. Amer. Math. Soc. 116 (1965), 218-226
The convergence of sequences of rational functions of best approximation. II
J. L. Walsh PDF
Trans. Amer. Math. Soc. 116 (1965), 227-237
On the line graph of a symmetric balanced incomplete block design
A. J. Hoffman and D. K. Ray-Chaudhuri PDF
Trans. Amer. Math. Soc. 116 (1965), 238-252
Products of automata and the problem of covering
Abraham Ginzburg and Michael Yoeli PDF
Trans. Amer. Math. Soc. 116 (1965), 253-266
On the extreme eigenvalues of Toeplitz operators of the Hankel type II
J. R. Davis PDF
Trans. Amer. Math. Soc. 116 (1965), 267-299
Generating functions for products of recursive sequences
David Zeitlin PDF
Trans. Amer. Math. Soc. 116 (1965), 300-315
Generalized matrix functions
Marvin Marcus and Henryk Minc PDF
Trans. Amer. Math. Soc. 116 (1965), 316-329
Integral equations associated with Hankel convolutions
Deborah Tepper Haimo PDF
Trans. Amer. Math. Soc. 116 (1965), 330-375
Some types of Banach spaces, Hermitian operators, and Bade functionals
Earl Berkson PDF
Trans. Amer. Math. Soc. 116 (1965), 376-385
The category of cofinal types. I
Seymour Ginsburg and J. R. Isbell PDF
Trans. Amer. Math. Soc. 116 (1965), 386-393
The category of cofinal types. II
J. R. Isbell PDF
Trans. Amer. Math. Soc. 116 (1965), 394-416
On Galois conditions and Galois groups of simple rings
Takasi Nagahara PDF
Trans. Amer. Math. Soc. 116 (1965), 417-434
Purely inseparable extensions and higher derivations
Morris Weisfeld PDF
Trans. Amer. Math. Soc. 116 (1965), 435-449
Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines
Kenneth Krohn and John Rhodes PDF
Trans. Amer. Math. Soc. 116 (1965), 450-464
Integral equations with difference kernels on finite intervals
A. Leonard and T. W. Mullikin PDF
Trans. Amer. Math. Soc. 116 (1965), 465-473
Limit distributions of the minimax of independent identically distributed random variables
Herman Chernoff and Henry Teicher PDF
Trans. Amer. Math. Soc. 116 (1965), 474-491
Expansions of distributions
Gilbert G. Walter PDF
Trans. Amer. Math. Soc. 116 (1965), 492-510
Improving the side approximation theorem
R. H. Bing PDF
Trans. Amer. Math. Soc. 116 (1965), 511-525
Outer product rings
David Lissner PDF
Trans. Amer. Math. Soc. 116 (1965), 526-535
Function theory and multiplicative linear functionals
Kenneth Hoffman and Hugo Rossi PDF
Trans. Amer. Math. Soc. 116 (1965), 536-543
The integrability problem for $G$-structures
Victor Guillemin PDF
Trans. Amer. Math. Soc. 116 (1965), 544-560